# SDR 2001UALA00082

- Difficulty date: February 5, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N991UA
- Make and model: Boeing 737291
- Aircraft serial: 21981
- Aircraft time: 56,833 hours, 43,998 cycles
- Engine: Pwa JT8D17
- System (JASC): 3600 · Pneumatic System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN THE COCKPIT.  *S/D*  THREE WIRE SOCKETS IN CONNECTOR D96 BROKE OFF AND SHORTED TOGETHER.  REPLACED THE SOCKETS.
